MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-15
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 11/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history of the reported product could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.The treatment appears to be related to circumstances of the procedure as the dislodged stent was pushed against the artery wall.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Sus voluntary event report mw5065949.
 
Event or Problem Description
Sus voluntary event report received states: xience alpine everolimus eluting coronary stent system 2.25mm x 15 mm 2.5, ref# (b)(4) manufactured by abbott.The device was being used during a procedure.The stent fell off the device without the stent deploying properly.Undeployed stent could not be removed safely and had to be pushed against the coronary artery.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6195558
Report Number2024168-2016-09114
Device Sequence Number1070529
Product Code NIQ
UDI-Device Identifier08717648199073
UDI-Public(01)08717648199073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1125225-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;